# SDR QXEA200700390

- Difficulty date: February 23, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 20,828 hours, 30,064 cycles
- System (JASC): 2430 · DC Generating System
- Part: Annunciator
- Part number: 80053533
- Part serial: 1200
- Condition: Malfunctioned
- Part time: 17,097 hours, 23,933 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2244, NR 2 DC GENERATOR HOT CAUTION LIGHT FLICKERED FAINTLY AND INTERMITTENTLY.  CREW PERFORMED EA CHECKLIST AND TURNED OFF NR 2 DC GEN SWITCH.  NR 2 DC GEN CAUTION LIGHT CONTINUED TO FLICKER BEFORE TURNED OFF THE NR 2 DC GENERATOR.  MAINTENANCE PERFORMED GVI OF NR 2 DC GEN HOT WIRING FROM P-16 TO CONNECTOR.  REPLACED ANNUNCIATOR PANEL AND DC STARTER/GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
